# SDR P5CA2020090410298

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,565 hours, 22,101 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fill Port
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FUEL PORT HAS CORROSION ON MATING SURFACE FOR FUEL CAP HOUSING.  REPAIRED LT OVERWING FUEL PORT, IAW FAS EA 20021 REV. IR.
